Newton's method for stochastic functional evolution equations in Hilbert spaces

Monika Wrzosek

Abstract

We apply Newton’s method to stochastic functional evolution equations in Hilbert spaces using semigroup methods. The first-order convergence is based on our generalization of the Gronwall-type inequality. We also establish a second-order convergence in a probabilistic sense.
Author Monika Wrzosek (FMPI / IM)
Monika Wrzosek,,
- Institute of Mathematics
Journal seriesMATHEMATIKA, ISSN 0025-5793, (N/A 100 pkt)
Issue year2019
Vol65
No3
Pages542-556
Publication size in sheets0.7
ASJC Classification2600 General Mathematics
DOIDOI:10.1112/S0025579319000020
URL https://doi.org/10.1112/S0025579319000020
Languageen angielski
Score (nominal)100
Score sourcejournalList
ScoreMinisterial score = 100.0, 17-11-2019, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2017 = 0.983; WoS Impact Factor: 2018 = 0.689 (2) - 2018=0.724 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?